# SDR AALA202503037918

- Difficulty date: December 2, 2024
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5347041020800
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SCRATCH ON INTERNAL SKIN LOCATED BTW FR56 TO FR57 AND BTW STRG42L TO STRG43L IN AFT CARGO COMPARTMENT ,SCRATCH MEASURES ARE L=2.825 INCH W=0.071 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOCATED ON EXTERNAL SKIN LOCATED BTW FR56 TO FR57 AND BTW STRG42L TO STRG 43L IN AFT CARGO COMPARTMENT IAW EA361747 PART B.
